# SDR UF6A990528

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: JD256J0068000
- Condition: Cracked
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - TOP AFT ESCAPE SLIDE SUPPORT BRACKET IS CRACKED ON THE AFT BAGGAGE DOOR.  MAINTENANCE REMOVED AND REPLACED BRACKET IAW BAE ATP SRM 52-32-00.  AREA WAS ALODINED AND PRIMED.  (M)
